| Catalog Number |
C42014E-07 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had connection issues.The following information was provided by the initial reporter: (b)(6) has been utilizing this set c42014e-07 since 2021 but we are receiving complaints/concerns and looking for clinical review and help solving issues.Tubing seems less flexible and difficult to connect to the iv catheter hub as well.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.